# SDR 2008FA0000237

- Difficulty date: February 21, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- Engine: Pwa PT6*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 7610105017045
- Part serial: A11602002X
- Condition: Cracked
- Location: T/R Blade
- Part time: 2,905 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP A SLIGHT, OCCASIONAL CLICK WAS HEARD WHILE FLEXING TAIL ROTOR BLADE.  BLADE ASSY PN 761005501042, SN A245-00153 WAS REMOVED FOR PRECAUTIONARY MEASURES SENT FOR INSPECTION/ EVALUATION. UPON DISASSEMBLY AND INSPECTION SPAR WAS FOUND TO HAVE CRACKS COMING FROM ELLIPTICAL PLUG AREA.  SPAR WAS SUBSEQUENTLY CHANGED, BLADE INSPECTED AND RETURNED TO SERVICEABLE CONDITION.  SCRAPED SPAR.
